# SDR FDEA201006111962

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1635-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEAT TRACK HAS SCALLOPS PREVIOUSLY REMOVED STA 1635-1640 AT LBL 45.50"   WHICH WILL INTERFERE WITH INSTALLATION OF CARGO HANDLING SYS.  REMOVED SEAT TRACK BS 1540-1640, LBL 45.5, IAW SRM 51-40-02.  REMOVED WEB, BS 1620-1640 PET SRM 51-40-02. FABRICATED NEW SEAT TRACK PN BAC 1520-792, MAT.7178-T6,   BATCH NR 0001833789, IAW SRM 53-60-52. LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED/PRIMED IAW SRM 51-20-01. INSTALLED NEW SEAT TRACK, BS 1540-1640, LBL 45.5, PN FX146N5130 PET SRM 51-40-02. INSTALLED WEB, BS 1620-1640, LBL 45.5, IAW SRM 51-40-02. MAJOR REPAIR
